ConsumerLab.com uses JavaScript to provide the best possible experience for our content, but your browser has it disabled. Learn how to enable it here.

About ConsumerLab.com

Posted October 1, 2016

Homeopathic Teething Tablets and Gels May Pose Danger, FDA Warns

On September 30, 2016, the FDA warned consumers that homeopathic teething tablets and gels may be dangerous for infants and children. The agency has received adverse events reports, including seizures, associated with the use of these products. It is currently investigating the issue and testing product samples.

Homeopathic teething tablets and gels are distributed by CVS, Hyland's, and possibly others; they are sold in retail stores and online. 

The FDA recommends consumers stop using these products, and seek immediate medical attention if their child experiences any of the following after using: seizures, difficulty breathing, lethargy, excessive sleepiness, muscle weakness, skin flushing, constipation, difficulty urinating, or agitation.

See Related Warnings:

Don't Rely on Homeopathic Asthma Products, FDA Warns

Weight Loss Supplement Recalled

Homeopathic Products Recalled Due to Allergy Risk

To read the FDA's warning, use the link below.